Bulletin of the New York Mathematical Society

On the general term in the reversion of series

James McMahon

Full-text: Open access

Article information

Source
Bull. New York Math. Soc., Volume 3, Number 7 (1894), 170-172.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183407868

Mathematical Reviews number (MathSciNet)
MR1557325

Zentralblatt MATH identifier
25.0392.03

Citation

McMahon, James. On the general term in the reversion of series. Bull. New York Math. Soc. 3 (1894), no. 7, 170--172. https://projecteuclid.org/euclid.bams/1183407868


Export citation